# SDR DL72S954036

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN, CORROSION AT STA 700 TO 720, O/B OF S-28L AD 91-09-09, 94-05-04.  SKIN CORROSION AT STA 700 TO 720, O/B OF S-28L HAS PROMPTED REQUEST FOR AN EXTENSION OF AN EXISTING DOUBLER IN THAT AREA TO COVER THE ADDED DAMAGE REMOVAL, APPROXIMATLY 2 BY 2 INCHES.  THE ERA WILL INCORPORATE THE ADDED CUT OUT INTO THE PREVIOUS REPAIR.
